Ask an expert
Question

04 Feb 2004

Off pill gained weight
I went off the pill (to get pregnant) 2 month ago. I use Femodene, which apparently has a higher estrogene level. I gained a lot of weight since then, even though my diet did not change and I still excercise. I don't want to get pregnant with this extra weight as well. What caused this?
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Probably a change in the hormones. DietDoc may be able to give you some advice on how to lose it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19334 votes
Vote